# SDR ZW0A0211004

- Difficulty date: October 10, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N9307R
- Make and model: Doug DC-9-83
- Aircraft serial: 49663
- Aircraft time: 38,568 hours, 19,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE NOSE LANDING GEAR WHEEL WELL STA 46, LBL 18 INCHES, HAD CHANNEL CRACKED ON OTBD SIDE AT FASTENER. EDDY CURRENT INSPECTED AND CRACKS CONTAINED.  INSTALLED DOUBLER PER SRM 53-01.
